# SDR KCSA201811161319

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 45,520 hours, 8,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 2 UPPER DECK EMERGENCY LIGHTS INOP
